MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA 7 VR-T DF4 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA 7 VR-T DF4 PROMRI; ICD
Model Number 404626
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient called to report they believe they experienced three shocks on (b)(6) 2023 around 2:10pm.The device was interrogated on (b)(6) 2023 and the patient reported the technician did not see any shocks were recorded.The patient is concerned about device function and why it did not record what they experienced.The patient reported their doctor did not believe the shocks were real.Aps encouraged the patient to reach out to their doctor again if they still have concerns.Device remains implanted.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the icd functions to be as specified.The data returned for analysis have been inspected and did not document any shock delivery.However, based on the registered values it is presumed that about 3 shocks of 40j energy have been delivered by the icd.Furthermore, the data showed that during the follow-up on (b)(6) 2023 a device re-initialization was performed.Based on the information above it is reasonable to assume that the icd was operating in the safety backup mode, during the backup mode shocks were delivered (which were not recorded, as expected in the backup mode) and the backup mode was cleared during the re-initialization on (b)(6) 2023, which therefore does not allow to obtain any conclusion regarding therapy during this time.For a more detailed analysis, please send to us all data, including icd ram dump, from the programmer device used to interrogate and re-initialize this icd on (b)(6) 2023.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the returned device data revealed no indication of a device malfunction.For further detailed investigation the requested data would be necessary.

Brand Name
ILIVIA 7 VR-T DF4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key16626847
Report Number1028232-2023-01536
Device Sequence Number19951829
Product Code LWS
UDI-Device Identifier04035479142131
UDI-Public(01)04035479142131(17)191031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number404626
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer03/29/2023
06/12/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date03/29/2023
06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale